American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Federica Dragoni, Juan J. Manfredi and Davide Vittone. Weak Fubini property and infinity harmonic functions in Riemannian and sub-Riemannian manifolds. Trans. Amer. Math. Soc. 365 (2013) 837-859.
Abstract, references, and article information   
View Article: PDF

[2] Roberto Camporesi and Bernhard Krötz. The complex crown for homogeneous harmonic spaces. Trans. Amer. Math. Soc. 364 (2012) 2227-2240. MR 2869205.
Abstract, references, and article information   
View Article: PDF

[3] Giovanni Bazzoni and Vicente Muñoz. Classification of minimal algebras over any field up to dimension $6$. Trans. Amer. Math. Soc. 364 (2012) 1007-1028. MR 2846361.
Abstract, references, and article information   
View Article: PDF

[4] Herbert Abels and Roger Alperin. Undistorted solvable linear groups. Trans. Amer. Math. Soc. 363 (2011) 3185-3210. MR 2775803.
Abstract, references, and article information
View Article: PDF

[5] A. Leibman. Orbit of the diagonal in the power of a nilmanifold. Trans. Amer. Math. Soc. 362 (2010) 1619-1658. MR 2563743.
Abstract, references, and article information   
View Article: PDF

[6] Didier Arnal, Bradley Currey and Bechir Dali. Construction of canonical coordinates for exponential Lie groups. Trans. Amer. Math. Soc. 361 (2009) 6283-6348. MR 2538595.
Abstract, references, and article information   
View Article: PDF

[7] Jorge Lauret and Cynthia E. Will. Nilmanifolds of dimension $\leq 8$ admitting Anosov diffeomorphisms. Trans. Amer. Math. Soc. 361 (2009) 2377-2395. MR 2471923.
Abstract, references, and article information   
View Article: PDF

[8] Eberhard Kaniuth and Anthony T. Lau. Extension and separation properties of positive definite functions on locally compact groups. Trans. Amer. Math. Soc. 359 (2007) 447-463. MR 2247899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ruth Gornet. Riemannian nilmanifolds and the trace formula. Trans. Amer. Math. Soc. 357 (2005) 4445-4479. MR 2156717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. G. Dani and Meera G. Mainkar. Anosov automorphisms on compact nilmanifolds associated with graphs. Trans. Amer. Math. Soc. 357 (2005) 2235-2251. MR 2140439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. G. Dani. Some two-step and three-step nilpotent Lie groups with small automorphism groups. Trans. Amer. Math. Soc. 355 (2003) 1491-1503. MR 1946401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dave Witte. Tessellations of solvmanifolds. Trans. Amer. Math. Soc. 350 (1998) 3767-3796. MR 1432206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dorothee Schueth. Line bundle Laplacians over isospectral nilmanifolds. Trans. Amer. Math. Soc. 349 (1997) 3787-3802. MR 1401787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Karel Dekimpe, Paul Igodt and Kyung Bai Lee. Polynomial structures for nilpotent groups. Trans. Amer. Math. Soc. 348 (1996) 77-97. MR 1327254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Zongyi Li. The Mackey obstruction and the coadjoint orbits . Trans. Amer. Math. Soc. 346 (1994) 693-705. MR 1276935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Patrick Eberlein. Geometry of $2$-step nilpotent groups with a left invariant metric. II . Trans. Amer. Math. Soc. 343 (1994) 805-828. MR 1250818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Diego Benardete and John Mitchell. Asymptotic homotopy cycles for flows and $\Pi \sb 1$ de Rham theory . Trans. Amer. Math. Soc. 338 (1993) 495-535. MR 1093216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Bradley N. Currey. The structure of the space of coadjoint orbits of an exponential solvable Lie group . Trans. Amer. Math. Soc. 332 (1992) 241-269. MR 1046014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. C. Fabec. Homogeneous distributions on the Heisenberg group and representations of ${\rm SU}(2,1)$ . Trans. Amer. Math. Soc. 328 (1991) 351-391. MR 1043858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Chal Benson, Joe Jenkins and Gail Ratcliff. On Gel\cprime fand pairs associated with solvable Lie groups . Trans. Amer. Math. Soc. 321 (1990) 85-116. MR 1000329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] L. Corwin, F. P. Greenleaf and G. Grélaud. Direct integral decompositions and multiplicities for induced representations of nilpotent Lie groups . Trans. Amer. Math. Soc. 304 (1987) 549-583. MR 911085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jeffrey Fox. Frobenius reciprocity and extensions of nilpotent Lie groups . Trans. Amer. Math. Soc. 298 (1986) 123-144. MR 857436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. Tolimieri. The algebra of the finite Fourier transform and coding theory . Trans. Amer. Math. Soc. 287 (1985) 253-273. MR 766218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kenneth G. Miller. Inverses and parametrices for right-invariant pseudodifferential operators on two-step nilpotent Lie groups . Trans. Amer. Math. Soc. 280 (1983) 721-736. MR 716847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Lawrence Corwin. Criteria for solvability of left invariant operators on nilpotent Lie groups . Trans. Amer. Math. Soc. 280 (1983) 53-72. MR 712249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Leonard F. Richardson. Global solvability on compact Heisenberg manifolds . Trans. Amer. Math. Soc. 273 (1982) 309-317. MR 664044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Larry A. Lambe and Stewart B. Priddy. Cohomology of nilmanifolds and torsion-free, nilpotent groups . Trans. Amer. Math. Soc. 273 (1982) 39-55. MR 664028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Steven G. Krantz. Lipschitz spaces on stratified groups . Trans. Amer. Math. Soc. 269 (1982) 39-66. MR 637028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Sharon Goodman. Symmetry properties of the zero sets of nil-theta functions . Trans. Amer. Math. Soc. 266 (1981) 441-460. MR 617544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jonathan Rosenberg. Realization of square-integrable representations of unimodular Lie groups on $L\sp{2}$-cohomology spaces . Trans. Amer. Math. Soc. 261 (1980) 1-32. MR 576861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2